Persistent saddle connections in a class of reaction-diffusion equations

Research output: Contribution to journalArticlepeer-review

3 Scopus citations
Original languageEnglish (US)
Pages (from-to)182-210
Number of pages29
JournalJournal of Differential Equations
Volume156
Issue number1
DOIs
StatePublished - Jul 20 1999

Bibliographical note

Funding Information:
* Current address: School of Mathematics, Georgia Institute of Technology, GA 30332. -This research was supported in part by VEGA Grant 1 4190 97.

Cite this